教師資料查詢 | 類別: 期刊論文 | 教師: 吳碩傑 Wu Shuo-jye (瀏覽個人網頁)

標題:Bayesian estimation and prediction based on lognormal record values
學年105
學期2
出版(發表)日期2017/03/01
作品名稱Bayesian estimation and prediction based on lognormal record values
作品名稱(其他語言)
著者Singh, Sukhdev; Tripathi, Yogesh Mani; Wu, Shuo-Jye
單位
出版者
著錄名稱、卷期、頁數Journal of Applied Statistics 44(5), p. 916-940
摘要In this paper we consider the problems of estimation and prediction when observed data from a lognormal distribution are based on lower record values and lower record values with inter-record times. We compute maximum likelihood estimates and asymptotic confidence intervals for model parameters. We also obtain Bayes estimates and the highest posterior density (HPD) intervals using noninformative and informative priors under square error and LINEX loss functions. Furthermore, for the problem of Bayesian prediction under one-sample and two-sample framework, we obtain predictive estimates and the associated predictive equal-tail and HPD intervals. Finally for illustration purpose a real data set is analyzed and simulation study is conducted to compare the methods of estimation and prediction.
關鍵字Asymptotic confidence interval; Bayesian estimation; equal-tail interval; highest posterior density interval; inter-record times; prediction
語言英文
ISSN0266-4763; 1360-0532
期刊性質國外
收錄於SCI;
產學合作
通訊作者Wu, Shuo-Jye
審稿制度
國別英國
公開徵稿
出版型式,電子版,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!